# SDR C2XA09TY029

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 741
- Aircraft time: 16,196 hours, 8,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE RT FORWARD FUSELAGE WAS STRUCK BY A BIRD JUST AFT OF FRAME 5.  THE DAMAGE WAS CONTAINED BETWEEN FRMS 5 & 6, STR 11R & 13R.  THE SKIN DEFLECTED INWARD OVER THE INTERSECTION OF 4 SKINS.  FRM 6 WAS BUCKLED AT THE DAMAGED AREA BETWEEN STR 11 & 12.  THE SKIN SPLICE STRAPS WERE ALSO DEFLECTED INWARD.  MX CUT AND REMOVED DAMAGED SECTION OF FRM 6 BETWEEN STR 9 & 15R. CUT AND REMOVED DAMAGED SKIN SPLICE STRAPS BETWEEN STR 9 & 13R. RE-CONTOURED THE DENTED SKIN, PERFORMED NDT TO ASSURE THERE ARE NO CRACKS.  SPLICED IN NEW SECTIONS OF STRAP AND A NEW SECTION OF FRM.  REPAIRED IAW EC5330-01890.  ACFT RELEASED AND RETURNED TO SERVICE.
